# SDR ABXA201012210176

- Difficulty date: December 21, 2010
- Submitted: December 22, 2010
- Operation: Air carrier
- Aircraft: N773AX
- Make and model: Boeing 767281
- Aircraft serial: 22788
- Aircraft time: 52,606 hours, 39,827 cycles
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Wire
- Condition: Shorted
- Location: Apu
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APU GENERATOR INOP.  DURING TROUBLESHOOTING FOUND APU GEN PLUS D2648 SHORTED WITH BURNT WIRES.  REPAIRED BURNT WIRES W248-202 AT STA 1231 IAW SWPM 20-30-10.  OPS CHECK APU GEN IAW 24-21-00.  APU GEN OPS CHECK GOOD.
